Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Vomiting, syncope, stomach ache, feels tired and lethargic. Treatment?

? Please type your query My six year old has had several episodes of throwing up, syncope and near syncope, ALWAYS complains of a stomach ache. He has had several blood tests and the results always show his WBC to be between 0000 and 0000. What can be causing this. He has been to cardiologist , neurologist and 3 different emergency rooms, (we were advised by neurologist to take him to ER as soon as he has one) still no answers. He just had one yesterday and that is the 4 one in the past 3 months. I don t know what to do for him. He is also ALWAYS tired and lethargic since these episode started. Doesn t want to play much or for very long. HELP!!!!
Asked On : Wed, 9 May 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After careful assessment of what you have described, I think most probably the clinical picture appears to be what is known as 'Complex partial seizures'
I would like to suggest you to have an urgent appointment with an eminent neurologist.
The baby requires a careful neurological assessment & certain investigations like EEG, & a PET MRI Scan.
Meanwhile please be patient! Your baby will definitely recover.
Thanks & wishing you a fruitful outcome!
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor